Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Chest pain, GERD, lasts for few days. Taking ibuprofen. Angina or GERD related?

I have GERD . Sometimes I have chest pain that feels like a crab has latched onto the center of my chest. Not related to emotional stress or activity. It will gradually get worse and last for days unless I take ibuprofen , then it goes away within half an hour. No shortness of breath. Ibuprofen always makes it go away. Could this be angina, or related to my GERD?
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.

I think it might be due to GERD or there might be some gastric erosions which is responsible for this pain.

You can make many lifestyle changes to help treat your symptoms. Avoid foods that cause problems for you. Avoid drugs such as aspirin, ibuprofen. Take acetaminophen to relieve pain. Take your medicines with plenty of water.

You may use over-the-counter antacids after meals and at bedtime. Over the counter medication like H2 blockers / proton pump inhibitors are helpful.

I advice you to follow this approach and if it does not help i advice you to see physician for further help. i also advice you to go for ecg to rule out ant heart condition even though it does not seems to be related to heart.

Hope I have provided the information you needed.
Wish you good health. Take care.
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor